Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 649–663 (Mi zvmmf5881)  

This article is cited in 2 scientific papers (total in 2 papers)

An iterative method for the calculation of the first eigenfunction of an elliptic operator

L. G. Strakhovskaya

Moscow

Full text: PDF file (1536 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 88–101

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N25; Secondary 35A35
Received: 27.11.1975
Revised: 23.04.1976

Citation: L. G. Strakhovskaya, “An iterative method for the calculation of the first eigenfunction of an elliptic operator”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 649–663; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 88–101

Citation in format AMSBIB
\Bibitem{Str77}
\by L.~G.~Strakhovskaya
\paper An iterative method for the calculation of the first eigenfunction of an elliptic operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 649--663
\mathnet{http://mi.mathnet.ru/zvmmf5881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0495009}
\zmath{https://zbmath.org/?q=an:0376.65037}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 88--101
\crossref{https://doi.org/10.1016/0041-5553(77)90141-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5881
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Knyazev A. Neymeyr K., “Efficient Solution of Symmetric Eigenvalue Problems Using Multigrid Preconditioners in the Locally Optimal Block Conjugate Gradient Method.”, Electron. Trans. Numer. Anal., 15 (2003), 38–55  mathscinet  zmath  isi
    2. L. G. Strakhovskaya, “Model evolyutsii samogravitiruyuschego gazovogo diska”, Preprinty IPM im. M. V. Keldysha, 2012, 080, 24 pp.  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021